Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 195, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 12, 2007, 9:42 PM EDT for Lamar County, Georgia. It was in force for 48 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2007, 9:42 PM EDT (01:42 UTC)
- Expired
- Jun 12, 2007, 10:30 PM EDT
- In force
- 48 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Lamar County, GA
The radar
The Atlanta radar (KFFC), 50 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 9:50 PM EDT | HAIL 1 | Milner, GA | HAIL REPORTED ALONG HWY 41...SOUTH OF THE SPALDING COUNTY LINE. |
| Jun 12, 9:50 PM EDT | HAIL 1.75 | Milner, GA | |
| Jun 12, 9:55 PM EDT | HAIL 1 | Milner, GA | |
| Jun 12, 10:00 PM EDT | HAIL 1 | Milner, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 2:23 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.7 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1447 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1268 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 130143 SVRFFC GAC171-130230- /O.NEW.KFFC.SV.W.0195.070613T0142Z-070613T0230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 942 PM EDT TUE JUN 12 2007 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... LAMAR COUNTY IN WEST CENTRAL GEORGIA * UNTIL 1030 PM EDT * AT 938 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR ORCHARD HILL...MOVING SOUTH AT 15 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO JOHNSTONVILLE...GOGGINS...BARNESVILLE AND PIEDMONT. THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT TUESDAY EVENING FOR NORTHERN GEORGIA. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3320 8405 3319 8425 3299 8426 3294 8404 $$
3 follow-up statements
000 WWUS52 KFFC 130203 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1003 PM EDT TUE JUN 12 2007 GAC171-130230- /O.CON.KFFC.SV.W.0195.000000T0000Z-070613T0230Z/ LAMAR GA- 1003 PM EDT TUE JUN 12 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT FOR LAMAR COUNTY... AT 959 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR MILNER... MOVING SOUTH AT 20 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ALDORA...BARNESVILLE AND PIEDMONT. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3320 8405 3319 8425 3299 8426 3294 8404 $$
000 WWUS52 KFFC 130219 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1019 PM EDT TUE JUN 12 2007 GAC171-130230- /O.CON.KFFC.SV.W.0195.000000T0000Z-070613T0230Z/ LAMAR GA- 1019 PM EDT TUE JUN 12 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT FOR LAMAR COUNTY... AT 1016 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR PIEDMONT...MOVING SOUTH AT 15 MPH. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3320 8405 3319 8425 3299 8426 3294 8404 $$
000 WWUS52 KFFC 130227 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1025 PM EDT TUE JUN 12 2007 GAC171-130235- /O.EXP.KFFC.SV.W.0195.000000T0000Z-070613T0230Z/ LAMAR GA- 1025 PM EDT TUE JUN 12 2007 ...THE SEVERE THUNDERSTORM WARNING FOR LAMAR COUNTY EXPIRES AT 1030 PM EDT... AT 1024 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED THE SEVERE THUNDERSTORM MOVING OUT OF LAMAR COUNTY. THIS STORM WAS LOCATED AROUND PIEDMONT...MOVING SOUTH AT 15 MPH. STRONG WINDS...HEAVY RAIN AND POSSIBLY SOME HAIL ARE STILL POSSIBLE WITH THIS STORM AS IT MOVES OUT OF SOUTHWEST LAMAR COUNTY. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3320 8405 3319 8425 3300 8428 3294 8404 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 6:26 PM EDT, 3 hours 16 minutes earlier.
Area forecast discussion, Jun 12, 6:26 PM EDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 626 PM EDT TUE JUN 12 2007 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... MAIN FORECAST ISSUE THIS FORECAST PERIOD IS POSSIBILITY OF STRONG TO SEVERE STORMS ACROSS MUCH OF THE FORECAST AREA THIS EVENING. COLD POOL ALOFT WILL MOVE ACROSS NORTHEAST GEORGIA AND INTO PORTIONS OF CENTRAL GEORGIA...INTO AN AREA OF ENHANCED INSTABILITY WITH MUCAPES GREATER THAN 2000 AND LIFTED INDICES OF -4 TO -6. CONVECTION HAS ALREADY DEVELOPED ACROSS THE NORTHEAST GEORGIA MOUNTAINS THIS AFTERNOON...AND SIMILAR TO YESTERDAY THESE STORMS SHOULD BUILD WESTWARD AS THEY TRACK SOUTH THROUGH THE FORECAST AREA. MUCH OF NORTH AND CENTRAL GEORGIA HAS BEEN PLACED UNDER A SEVERE THUNDERSTORM WATCH UNTIL 10 PM...WITH THE MAIN THREATS HAIL UP TO 2 INCHES AND WIND GUSTS OF 70 MPH. THE UPPER LEVEL LOW DROPPING THROUGH THE CAROLINAS WILL MOVE ACROSS PORTIONS OF NORTHEAST AND EAST GEORGIA BEGINNING 00Z TONIGHT...TRACKING OFF THE SOUTHEAST COAST BY 00Z THURSDAY. SEVERAL WEAK IMPULSES NOTED IN NORTHERLY FLOW WHICH SETS UP ACROSS THE FORECAST AREA DURING THE DAY ON THURSDAY. WILL CONTINUE CHANCE OF MAINLY DIURNAL SHOWERS AND THUNDERSTORMS THROUGH THURSDAY AS MOIST...WEAKLY UNSTABLE ATMOSPHERE REMAINS IN PLACE. AT THE SURFACE...WEAK SURFACE BOUNDARY OVER SOUTH GEORGIA SINKS SOUTHWARD TO NORTH FLORIDA BY TOMORROW MORNING SHIFTING THE FOCUS FOR ANY STRONG TO SEVERE STORM DEVELOPMENT SOUTH OF OUR FORECAST AREA. TEMPERATURES FORECAST TO BE NEAR NORMAL THROUGH THE SHORT TERM PERIODS. .LONG TERM /FRIDAY THROUGH TUESDAY/... THE UPPER LEVEL TROUGH REMAINS JUST OFF THE EAST COAST FRIDAY AND EARLY SATURDAY...AND WEAK EMBEDDED IMPULSES WILL KEEP ENOUGH INSTABILITY ACROSS THE FORECAST AREA TO WARRANT CHANCE OF AFTERNOON CONVECTION ON FRIDAY WITH A SLIGHT CHANCE DURING THE MORNING HOURS SATURDAY. UPPER LEVEL RIDGING BUILDS INTO THE SOUTHEAST BEGINNING ON SUNDAY WITH DRIER AIR ACROSS THE FORECAST AREA. EXTENDED MODELS DIVERGE ON HANDLING OF SHORTWAVE TOWARDS THE END OF THE FORECAST CYCLE WITH GFS FASTER THAN ECMWF. ENOUGH AGREEMENT BETWEEN MODELS TO WARRANT ISOLATED TO SCATTERED POPS MONDAY AFTERNOON AND TUESDAY. EXTENDED PERIOD TEMPERATURES SHOWING A WARM UP THROUGH THE WEEKEND WITH AFTERNOON HIGHS JUST ABOVE NORMAL ON SUNDAY. MONDAY AND TUESDAY TEMPERATURES WILL BE HIGHLY DEPENDANT UPON THE AMOUNT OF CLOUDS AND ANY CONVECTION THAT FIRES. && .AVIATION... MAIN CONCERN FOR THIS EVENING ARE THE THUNDERSTORMS CURRENTLY MOVING THROUGH THE AREA. THERE HAVE BEEN A FEW ISOLATED THUNDERSTORMS ACROSS THE ATL AREA...BUT WILL ONLY MENTION THUNDER THROUGH NO LATER THAN 02Z. MOST WIDESPREAD AND INTENSE CONVECTION IS ASSOCIATED WITH A COLD POOL ALOFT OVER NE GA/UPSTATE SOUTH CAROLINA. FEEL AHN WILL BE IN FOR A ROUGH EVENING WITH AN EXTENDED PERIOD OF IFR CONDITIONS POSSIBLE IN TSRA...AS NAM AND RUC ARE INDICATING A LARGE COMPLEX OF THUNDERSTORMS FORMING NEAR THE COLD POOL TONIGHT OVER EAST GEORGIA. MCN MAY SEE SOME THUNDERSTORM ACTIVITY FROM ROUGHLY 04 TO 08Z. THE DISTANCE OF CSG FROM THE UPPER LEVEL WAVE WILL LIKELY KEEP THUNDERSTORMS OUT OF THERE. FOR TOMORROW...SEE NO NEED TO GO AGAINST NAM AND PERSISTENCE...AS WEAK EASTERLY LOW LEVEL FLOW SHOULD RESULT IN ANOTHER MORNING OF IFR CIGS BETWEEN 005 AND 010 FEET. WILL START THE CIGS AT 09Z AND CARRY THROUGH 14Z. MODELS CONTINUE TO SHOW SIMILAR INSTABILITIES TO THIS AFTERNOON FOR WEDNESDAY AFTERNOON...BUT MAINLY OVER CENTRAL GEORGIA...SO WILL INTRODUCE VCTS TO CSG AND MCN TAFS AFTER 20Z...BUT WILL LEAVE THEM OUT OF ATL AND AHN. MG && .PRELIMINARY POINT TEMPS/POPS... ATHENS 62 85 63 83 64 / 50 20 20 40 20 ATLANTA 67 86 68 84 64 / 30 10 10 30 20 BLAIRSVILLE 57 84 59 76 58 / 30 20 20 40 20 CARTERSVILLE 62 87 62 85 63 / 30 10 10 30 20 COLUMBUS 70 88 67 87 66 / 30 10 5 20 10 GAINESVILLE 63 85 65 81 64 / 40 20 20 40 20 MACON 65 89 63 87 65 / 50 10 10 30 20 ROME 61 91 63 88 64 / 30 10 10 30 20 PEACHTREE CITY 60 86 60 84 63 / 30 10 10 30 20 VIDALIA 67 86 64 85 65 / 50 20 10 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 50/12
Hazardous weather outlook, Jun 12, 4:31 PM EDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 431 PM EDT TUE JUN 12 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 431 PM EDT TUE JUN 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS EVENING AND TONIGHT SCATTERED THUNDERSTORMS...A FEW SEVERE...POSSIBLE THIS EVENING AND TONIGHT ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... A WEAK FRONTAL BOUNDARY WILL CONTINUE MOVING SOUTH THROUGH THE STATE AS A LOW PRESSURE CENTER ROTATING ALONG THE FLORIDA PANHANDLE SPREADS MOISTURE INTO PORTIONS OF NORTH AND CENTRAL GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE CLOUD TO GROUND LIGHTNING...HAIL AND GUSTY WINDS. .DISCUSSION... A WEAK FRONTAL BOUNDARY WILL MOVE SLOWLY SOUTH THROUGH THE STATE TODAY AS A WEAK AREA OF LOW PRESSURE OVER THE FLORIDA PANHANDLE CONTINUES TO SPREAD MOISTURE INTO MUCH OF NORTH AND CENTRAL GEORGIA. WITH THE THE HEATING OF THE DAY...THE APPROACH OF AN UPPER LEVEL DISTURBANCE...AND THE OLD FRONTAL BOUNDARY ACTING AS A FOCUSING MECHANISM...SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS EVENING INTO TONIGHT. WITH CAPES IN THE 1000 TO 2000 RANGE AND LIFTED INDICES BETWEEN MINUS 2 AND MINUS 5. IN ADDITION...MODERATE FLOW ALOFT WILL RESULT IN ENOUGH SHEAR TO ALLOW FOR ISOLATED SEVERE THUNDERSTORMS THIS EVENING ACROSS NORTH GEORGIA. THIS ACTIVITY WILL MOVE SOUTH...KEEPING A RISK FOR SEVERE THUNDERSTORMS ACROSS CENTRAL GEORGIA OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED WEDNESDAY THROUGH FRIDAY AND AGAIN ON MONDAY. NO HAZARDOUS WEATHER EXPECTED FOR THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 12, 9:06 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 906 PM EDT TUE JUN 12 2007 GAZ050-130145- 906 PM EDT TUE JUN 12 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN GREENE COUNTY UNTIL 945 PM EDT... AT 904 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER GRESHAMVILLE...MOVING SOUTH AT 30 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS GREENE COUNTY THROUGH 945 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE PENFIELD...GRESHAMVILLE...GREENSBORO AND VEAZEY. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Jun 12, 9:19 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 919 PM EDT TUE JUN 12 2007 GAZ051-061-062-130145- 919 PM EDT TUE JUN 12 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN HANCOCK...WARREN AND TALIAFERRO COUNTIES UNTIL 945 PM EDT... AT 917 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 6 MILES WEST OF LYNEVILLE TO CADLEY... MOVING SOUTH AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS HANCOCK...WARREN AND TALIAFERRO COUNTIES THROUGH 945 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE RAYTOWN...LYNEVILLE... CEDAR ROCK...CADLEY...SHARON...CRAWFORDVILLE...CAMAK...NORWOOD... POWELTON...NORRIS...MAYFIELD AND WARRENTON. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Jun 12, 9:25 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
925 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL GRAYSON 33.89N 83.96W
06/12/2007 E0.88 INCH GWINNETT GA PUBLIC
0730 PM HAIL W LAWRENCEVILLE 33.95N 83.99W
06/12/2007 E1.00 INCH GWINNETT GA PUBLIC
0735 PM HAIL MONROE 33.79N 83.71W
06/12/2007 E0.75 INCH WALTON GA PUBLIC
0740 PM HAIL STOCKBRIDGE 33.55N 84.24W
06/12/2007 E1.75 INCH HENRY GA PUBLIC
0740 PM HAIL CUMMING 34.21N 84.14W
06/12/2007 E0.75 INCH FORSYTH GA PUBLIC
0741 PM HAIL LAWRENCEVILLE 33.95N 83.99W
06/12/2007 E1.75 INCH GWINNETT GA PUBLIC
BETWEEN QUARTER AND GOLF BALL SIZED HAIL REPORTED.
0755 PM HAIL ALPHARETTA 34.07N 84.27W
06/12/2007 E1.00 INCH FULTON GA PUBLIC
0800 PM HAIL SNELLVILLE 33.86N 84.01W
06/12/2007 E0.75 INCH GWINNETT GA PUBLIC
0800 PM HAIL LITHONIA 33.71N 84.11W
06/12/2007 E2.50 INCH DEKALB GA PUBLIC
0812 PM HAIL LITHONIA 33.71N 84.11W
06/12/2007 E1.00 INCH DEKALB GA PUBLIC
0815 PM TSTM WND DMG ALPHARETTA 34.07N 84.27W
06/12/2007 FULTON GA EMERGENCY MNGR
3-5 TREES DOWN ON POWERLINES AROUND THE CITY.
0820 PM HAIL LITHONIA 33.71N 84.11W
06/12/2007 E1.25 INCH DEKALB GA PUBLIC
0820 PM HAIL CONYERS 33.66N 84.01W
06/12/2007 E0.75 INCH ROCKDALE GA PUBLIC
0823 PM HAIL SNELLVILLE 33.86N 84.01W
06/12/2007 E1.75 INCH GWINNETT GA AMATEUR RADIO
0825 PM HAIL CONYERS 33.66N 84.01W
06/12/2007 E1.75 INCH ROCKDALE GA PUBLIC
HALF DOLLAR TO GOLF BALL SIZED HAIL REPORTED.
0830 PM HAIL STOCKBRIDGE 33.55N 84.24W
06/12/2007 E0.50 INCH HENRY GA TRAINED SPOTTER
0840 PM HAIL 5 N MCDONOUGH 33.52N 84.14W
06/12/2007 E1.00 INCH HENRY GA PUBLIC
HIGH WINDS ALSO KNOCKED OUT POWER.
0840 PM HAIL MCDONOUGH 33.45N 84.14W
06/12/2007 E1.00 INCH HENRY GA PUBLIC
0918 PM HAIL BUCKHEAD 33.57N 83.36W
06/12/2007 E1.00 INCH MORGAN GA LAW ENFORCEMENT
&&
GRIFFITHSpecial weather statement, Jun 12, 9:27 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 927 PM EDT TUE JUN 12 2007 GAZ053-054-130200- 927 PM EDT TUE JUN 12 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN COWETA AND FAYETTE COUNTIES UNTIL 1000 PM EDT... AT 925 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER TYRONE...MOVING SOUTH AT 25 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS COWETA AND FAYETTE COUNTIES THROUGH 1000 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE SANDY CREEK...CANONGATE...TYRONE... THOMAS CROSSROADS...PEACHTREE CITY...STARRS MILL...SHARPSBURG... SENOIA AND TURIN. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Jun 12, 9:28 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
928 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM HAIL 5 N MCDONOUGH 33.52N 84.14W
06/12/2007 E1.00 INCH HENRY GA PUBLIC
HIGH WINDS ALSO KNOCKED OUT POWER.
0900 PM HAIL 1 S MCDONOUGH 33.44N 84.14W
06/12/2007 E1.00 INCH HENRY GA TRAINED SPOTTER
HAM REPORTED WIDE SPREAD POWER OUTAGES ACROSS THE
COUNTY...ESPECIALLY IN STOCKBRIDGE.
&&
MGRIESINLocal storm report, Jun 12, 9:42 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
942 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TSTM WND DMG STOCKBRIDGE 33.55N 84.24W
06/12/2007 HENRY GA COUNTY OFFICIAL
911 CENTER REPORTED WIDESPREAD TREES DOWN...DAMAGE...AND
POWER OUTAGES ACROSS THE ENTIRE COUNTY. MOST OF THE
DAMAGE OCCURED IN STOCKBRIDGE...MCDONOUGH...AND HAMPTON.
&&
MGRIESINThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 8:30 PM EDT | Severe Thunderstorm Warning | FFC | Henry | 45 min |
| Jun 12, 9:11 PM EDT | Severe Thunderstorm Warning | FFC | Fulton | 20 min |
| Jun 12, 9:14 PM EDT | Severe Thunderstorm Warning | FFC | Henry | 31 min |
| Jun 12, 9:21 PM EDT | Severe Thunderstorm Warning | FFC | Putnam | 39 min |
| Jun 12, 9:23 PM EDT | Severe Thunderstorm Warning | FFC | Spalding | 52 min |
| Jun 12, 10:09 PM EDT | Severe Thunderstorm Warning | FFC | Upson | 47 min |
| Jun 12, 10:39 PM EDT | Severe Thunderstorm Warning | FFC | Talbot | 36 min |
| Jun 12, 11:24 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 23 min |
| Jun 13, 1:10 AM EDT | Severe Thunderstorm Warning | FFC | Stewart | 35 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.